Dr Mark Grant

Dr Mark Grant
MA (Edin), PhD (Manc)

Senior Lecturer

Overview
Dr Mark Grant
Dr Mark Grant

Contact Details

Telephone
work +44 (0)1224 273391
Email
Address
The University of Aberdeen Fraser Noble Building FN137
Web Links

http://homepages.abdn.ac.uk/mark.grant/pages/

Research

Research Interests

Dr Grant is interested in Algebraic and Differential Topology and their applications, particularly to Robotics.

Teaching

Teaching Responsibilities

 
  • SX3007 Mathematical Foundations of Everyday Life (First Half-Session 2019/20)
  • SMSTC Algebraic Topology (Graduate course) (First Half-Session 2019/20)
  • EG1504 Engineering Mathematics 1 (Second Half-Session 2019/20)
  • MX4549 Geometry (Second Half-Session 2019/20)
Publications

Publications 

Currently viewing:

Page 1 of 4 Results 1 to 10 of 33

  • Borat, A & Grant, M 2020, 'Directed topological complexity of spheres', Journal of applied and computational topology, vol. 4, pp. 3-9. [Online] DOI: https://doi.org/10.1007/s41468-019-00033-y
  • Grant, M, Meir, E & Patchkoria, I 2020 'Equivariant dimensions of groups with operators' ArXiv. <> [Online] DOI: https://arxiv.org/pdf/1912.01692.pdf
  • Grant, M & Sienicka, A 2020, 'Isotopy and homeomorphism of closed surface braids', Glasgow Mathematical Journal. [Online] DOI: https://doi.org/10.1017/S0017089520000208
  • Angel, A, Colman, H, Grant, M & Oprea, J 2020, 'Morita Invariance of Equivariant Lusternik-Schnirelmann Category and Invariant Topological Complexity', Theory and Applications of Categories, vol. 35, no. 7, pp. 179-195. <> [Online] DOI: https://arxiv.org/abs/1908.04949v4
  • Crowley, DJ & Grant, M 2020, 'The Topological Period-Index Conjecture for spinc 6-manifolds', Annals of K-Theory. <> [Online] DOI: https://arxiv.org/abs/1802.01296
  • Grant, M & Mescher, S 2020, 'Topological complexity of symplectic manifolds', Mathematische Zeitschrift, vol. 295, pp. 667–679. [Online] DOI: https://doi.org/10.1007/s00209-019-02366-x
  • Farber, M, Grant, M, Lupton, G & Oprea, J 2019, 'An upper bound for topological complexity', Topology and its Applications, vol. 255, pp. 109-125. [Online] DOI: https://doi.org/10.1016/j.topol.2019.01.007
  • Farber, M, Grant, M, Lupton, G & Oprea, J 2019, 'Bredon cohomology and robot motion planning', Algebraic & Geometric Topology, vol. 19, no. 4, pp. 2023-2059. [Online] DOI: https://doi.org/10.2140/agt.2019.19.2023
  • González, J, Grant, M & Vandembroucq, L 2019, 'Hopf Invariants for sectional category with applications to topological robotics', Quarterly Journal of Mathematics, vol. 70, no. 4, pp. 1209-1252. [Online] DOI: https://doi.org/10.1093/qmath/haz019
  • Grant, M 2019, 'Symmetrized topological complexity', Journal of Topology and Analysis, vol. 11, no. 2, pp. 387-403. [Online] DOI: https://doi.org/10.1142/S1793525319500183
Show 10 | 25 | 50 | 100 results per page